Tension Headache Relief, 15 Caplets
Brand: Value Health
Purchase is for one bottle of Tension Headache
Relief 15 caplets/bottle.
Instant relief from tension and headaches.
Acetaminophen, Aspirin, and caffeine work together to relieve pain associated
with tension and headaches.
Temporarily relieves minor
aches and pains due to headache, backache, the common cold, menstrual cramps,
muscular aches, arthritis and toothaches.
Each tablet contains 250 mg of acetaminophen,
250 mg Aspirin plus 65mg of Caffeine.
Great for medicine cabinets, travel, care
facilities, care packages.
Compares to the active ingredient in 'Excedrin
Extra Strength'.
Active ingredients (in each caplet):
Acetaminophen 250 mg (Pain reliever/Fever
reducer)
Aspirin 250 mg (Pain reliever)
Caffeine 65 mg (Pain relief aid)
Purpose: Pain reliever/fever reducer, Sleep aid.
Dosage: 2 caplets/ 6 hours. Not more than 6 caplets/24 hours.
MPN: 88921
UPC: 850026889215
USA domestic shipments are shipped USPS Ground
Advantage Mail with Tracking.